MAUDE Adverse Event Report: HOLOGIC, INC IMPED CONTR ENDOM ABLATION DISP NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC IMPED CONTR ENDOM ABLATION DISP NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2000US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) performing novasure ablation.Ablation would not complete cycle.Several attempts were made to correct the error messages that kept occurring on the generator.A second novasure device was opened and used and completed the cycle without incident.Fda safety report id # (b)(4).

Brand Name
IMPED CONTR ENDOM ABLATION DISP NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
MA 01752
MDR Report Key12107281
Report NumberMW5102246
Device Sequence Number19827277
Product Code MNB
UDI-Device Identifier25420045501147
UDI-Public25420045501147
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2022
Device Model NumberNS2000US
Device Catalogue NumberNS2000US
Device Lot Number21D13RA
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR